# SDR SWAA2020032331036

- Difficulty date: March 13, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N8534Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63578
- Aircraft time: 10,071 hours, 4,414 cycles
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Condition: Inoperative
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY SECURE DOOR ESCAPE SLIDE RETAINING LATCH INOP / REMOVED AND REPLACED FWD GALLEY SERVICE DOOR ESCAPE SLIDE RETAINING LATCH PER MT 725-61-06 AND S.I.P.
